# SDR SWAA2022012582575

- Difficulty date: May 19, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29290
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Aed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT ENTRY DOOR SILL INBD ATTACH POINT HAS CORROSION AS MARKED. / REMOVED CORROSION AT AFT ENTRY DOOR SILL INBD ATTACH POINT IAW SRM 53-70-15-1A-1 PAR 2A ORIG T .080 REM T .056 LOSS OF .024 FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 FIG 103. REMOVED AND REPLACED CREASE BEAM I.A.W. SRM 51-40-02-0G-0 AND DWG 147A8501.
